It is currently Thu Aug 17, 2017 7:35 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Sep 18, 2013 12:15 pm 
Offline
New Poster
New Poster

Joined: Wed Sep 18, 2013 12:02 pm
Posts: 1
I started out being prescribed 1 1/2 strip a day or 12 mg a day, I found that to be too much so after the first month I started taking one strip a day instead, I have never had an issue with it until this past week, it seems like I immediately get dizzy and nauseous right after taking it. I have never taken the whole dose at once, I usually break it up into 2 or 3 pieces and take it as needed throughout the day. I dont know why this is happening all of a sudden, its frustrating. Suggestions anyone?


Top
 Profile  
 
PostPosted: Sat Sep 21, 2013 12:02 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
I'm sorry I missed your post. Nausea for me usually indicates too much sub. Or pregnant . . . How are you now? Are you losing weight from nausea?

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
PostPosted: Thu Oct 10, 2013 12:10 am 
Offline
Average Poster
Average Poster

Joined: Wed Jun 15, 2011 12:16 am
Posts: 15
Sorry that you are all of a sudden having some problems with your suboxone dose. But like Minnie said, thats usually a sign off taking too much; maybe you could try to back off your dose a little bit and see if it eases your symptoms or makes them worse; it's definitely worth a try since you're already having troubles with your current dosage. So you have never tried to do your dosing just one time a day. When I went to a pain management doctor and got suboxone he said that 90 percent of people will dose just 1 time a day if it is for opiate addiction. He said usually the people who dose several times a day, do so for pain. Dont shoot me if I'm wrong on this, thats just what I remembering him saying about the dosing part.

Then I believe the point of dosing once a day for opiate addiction is because as addicts we are used to doing something SO constantly to keep feeling good, and to not get sick. There for, dosing once a day can get you away from that mentality of having to re-dose multiple times during the day. But there are always exceptions like me for instance, I am actually pretty darn sensitive to suboxone, I can only take a half of a mg in the morning and then another half mg might be needed later on, but usually it's not. But I have friends who had the same amount of 'habit' that I did and they find themselves comfortable at 8mg dosed once a day; and I have another friend who dose 8mg in the AM and 8mg in the evening. I do have back problems and constant pain; my doctor actually wanted me to dose suboxone 3 times a day but I just try to keep it 1 to 2 times a day.

But suboxone is VERY different for every person so if you found a comfortable dosing regimen then thats awesome. I wonder why it's giving you problems all of a sudden. Do you think you might should try to dose just one time a day? Only because you have never tried it before, and it may work alot better for you. I'm sure you have done your research about suboxone and probably know this but the half life of sub is anywhere from 20-70 hours with the average being around 37 hours. So by dosing once a day you put that boost of Sub into your system and by the time you need to re-dose at the same time, there is really still a great deal of sub left in your system; then after a few days of consistent dosing your levels will begin to 'level off' if you will.

Say you are dosing 2.5mg 3 times a day. Maybe you could try to do 4mg in the morning and 4mg in the evening for a few days (if it helps and is not making you sick). Then maybe you could get it to where you dose 1 time a day weither its the whole 8mg or you may could step down to 6. Its just different for everyone. Sorry if I got off topic a little bit but I hope I may have helped a little. I hope you can get this straightened out and start to FEEL BETTER!! =) Good LucK! -Mike


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Yahoo [Bot] and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group